# SDR AALA201706199034

- Difficulty date: June 17, 2017
- Submitted: June 20, 2017
- Operation: Air carrier
- Aircraft: N114UW
- Make and model: Airbus A320-214
- Aircraft serial: 1148
- Aircraft time: 52,883 hours, 24,919 cycles
- System (JASC): 3243 · Master Cylinder/Brake Valve
- Part: Master Cylinder
- Part number: C245920001
- Part serial: H2225
- Condition: Malfunctioned
- Location: Brake Sys
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

RIGHT BRAKE PEDAL WILL NOT GIVE MORE THAN 800 PSI. REMOVED AND REPLACED RIGHT MASTER CYLINDER.
